How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

I have Myasthenia Gravis. I began using a nasal spray when

Customer Question

I have Myasthenia Gravis. I began using a nasal spray when I had a bad cold and had trouble breathing. Now, I can't breathe unless I use the nasal spray, and it is over one month later. My nose just seems to close up as soon as the spray wears off. I'm concerned. did I do something wrong?
Submitted: 5 years ago.
Category: Health
Expert:  CamilleRN replied 5 years ago.
Welcome to JustAnswer Health...and thank you for your question. I am a verified Expert and am delighted to help you today. This is a very common problem with nasal sprays. The condition is called rhinitis medicamentosa . Let your Doctor know about this, ask him if he will order a nasal corticosteroids while weaning off the nasal spray. to decrease use, use the spray at night in one nostril only.